# SDR R61A2025110300488

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 52,576 hours, 34,177 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424009
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH WING LOWER SKIN CRACKED BETWEEN RIB 16 AND 17 JUST AFT OF FWD SPAR. REPAIRED IAW ETD2025-170-931337 ALSO REF VP-044599-2025 N/R 1 FOR WORK ACCOMPLISHED.
